# SDR 9PVA2015F00111

- Difficulty date: September 9, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N463DD
- Make and model: Braero BAE125800A
- Aircraft serial: 258178
- Aircraft time: 7,350 hours, 5,195 cycles
- System (JASC): 5200 · Doors
- Part: Seal
- Part number: 25FC6171
- Condition: Shifted
- Location: Door
- Part time: 7,350 hours, 5,195 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, G

## Discrepancy

CABIN ALTITUDE TOD CABIN ALTITUDE INCREASED VIELENTY AT 200 FT + IAE MINUTE ALL THE WAY TO 20,000 FT.  PAX O2 MASK PARTIALLY DEPLOYED. DOOR SEAL SHIFTED.
